# SDR MASA2019061511905

- Difficulty date: June 15, 2019
- Submitted: June 15, 2019
- Operation: Air carrier
- Aircraft: N89342
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000570
- Aircraft time: 7,530 hours, 4,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 12 EMERGENCY FLOOD LIGHT INOP. REPLACED BATTERY POWER SUPPLY #3 AND #4
